MathSciNet Relay Station
MathSciNet bibliographic data
MR678479 (84f:58070) 58F10 (28D10 58F15)
Mañé, Ricardo An ergodic closing lemma. Ann. of Math. (2) 116 (1982), no. 3, 503–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement